# SDR KCSA2023060424

- Difficulty date: June 4, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747412
- Aircraft serial: 24226
- Aircraft time: 109,785 hours, 20,197 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR UPPER DECK FLIGHT LOCK STATUS CYCLED OVERHEAD DOOR IN ACCORDANCE WITH B747 AMM 52-21-00 OPERATIONS GOOD
